Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 133, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Sep 14, 2021, 7:53 PM EDT for Monroe County, Michigan. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2021, 7:53 PM EDT (23:53 UTC)
- Expired
- Sep 14, 2021, 9:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Monroe County, MI
The radar
The Detroit radar (KDTX), 81 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 8:37 PM EDT | TSTM WND DMG | South Rockwood, MI | DISPATCH REPORTS TREES AND WIRES DOWN IN THE SOUTH ROCKWOOD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 3:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 620 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
802
WUUS53 KDTX 142353
SVRDTX
MIC115-150100-
/O.NEW.KDTX.SV.W.0133.210914T2353Z-210915T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
753 PM EDT Tue Sep 14 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Monroe County in southeastern Michigan...
* Until 900 PM EDT.
* At 752 PM EDT, severe thunderstorms were located along a line
extending from near Tecumseh to near Britton to near Morenci,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Deerfield around 800 PM EDT.
Petersburg around 805 PM EDT.
Milan and Dundee around 810 PM EDT.
Ida around 815 PM EDT.
Maybee around 820 PM EDT.
Monroe and Carleton around 830 PM EDT.
Luna Pier around 855 PM EDT.
Other locations impacted by these severe thunderstorms include
Newport, Cone, Estral Beach, Toledo Beach, South Rockwood, Woodland
Beach, Stony Point, Bolles Harbor, Samaria and Azalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4208 8377 4209 8329 4207 8327 4207 8326
4203 8320 4203 8318 4205 8319 4202 8314
4201 8314 4191 8326 4190 8327 4189 8331
4182 8337 4180 8338 4180 8377
TIME...MOT...LOC 2352Z 263DEG 36KT 4204 8388 4193 8389 4177 8424
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RBP2 follow-up statements
910
WWUS53 KDTX 150011
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
811 PM EDT Tue Sep 14 2021
MIC115-150100-
/O.CON.KDTX.SV.W.0133.000000T0000Z-210915T0100Z/
Monroe MI-
811 PM EDT Tue Sep 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR MONROE COUNTY...
At 810 PM EDT, severe thunderstorms were located along a line
extending from near Milan to Dundee to 7 miles south of Adrian,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Milan, Dundee and Ida around 815 PM EDT.
Maybee around 820 PM EDT.
Monroe, Carleton and Deerfield around 830 PM EDT.
Petersburg around 835 PM EDT.
Luna Pier around 855 PM EDT.
Other locations impacted by these severe thunderstorms include
Newport, Cone, Estral Beach, Toledo Beach, South Rockwood, Woodland
Beach, Stony Point, Bolles Harbor, Samaria and Azalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4208 8377 4209 8329 4207 8327 4207 8326
4203 8320 4203 8318 4205 8319 4202 8314
4201 8314 4191 8326 4190 8327 4189 8331
4182 8337 4180 8338 4180 8377
TIME...MOT...LOC 0010Z 263DEG 36KT 4206 8365 4195 8366 4179 8401
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KDK945
WWUS53 KDTX 150053
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
853 PM EDT Tue Sep 14 2021
MIC115-150103-
/O.EXP.KDTX.SV.W.0133.000000T0000Z-210915T0100Z/
Monroe MI-
853 PM EDT Tue Sep 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY WILL EXPIRE AT
900 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
LAT...LON 4208 8377 4209 8329 4207 8327 4207 8326
4203 8320 4203 8318 4205 8319 4202 8314
4201 8314 4191 8326 4190 8327 4189 8331
4182 8337 4180 8338 4180 8377
TIME...MOT...LOC 0053Z 263DEG 36KT 4211 8311 4200 8312 4184 8347
$$
KDKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 6:42 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 14, 6:42 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
642 PM EDT Tue Sep 14 2021
.AVIATION...
The sfc cold front will be advancing across the Flint area around
00Z and will progress across metro Detroit between 01Z and 03Z.
Lingering prefrontal instability will support continued scattered to
numerous thunderstorms ahead of this front, affecting the metro
Detroit terminals through roughly 02Z. There will be a wind shift
toward the west-northwest with the passage of the front. Post
frontal wind speeds will decrease rather quickly as the gradient
quickly relaxes. Subtle low level post frontal cold air advection
will result in some areas of MVFR and/or low end VFR clouds during a
good portion of the night. Lower cloud coverage is likely to remain
highly variable through the night.
For DTW...Based on current expectation for the timing of the front,
the risk for thunderstorms at metro airport should end around 02Z,
with the risk ending across the eastern portions of the airspace by
04Z.
.DTW THRESHOLD PROBABILITIES...
* Medium for ceilings at or below 5 kft tonight and Wednesday.
* Medium for thunderstorms this evening.
&&
.PREV DISCUSSION...
Issued at 235 PM EDT Tue Sep 14 2021
DISCUSSION...
Piecewise trough complex is working through the Great Lakes region
today. The main wave is arching northeast into Ontario, while a
secondary wave and its contribution to the right entrance region of
the upper-jet is currently working through northern Illinois and
about to emerge over southern Lake Michigan. As noted in the earlier
discussion, an instability rich airmass is established over southern
Lower Michigan. Isolated convection has initiated along the eastern
bounds of greater CAPE depth from NE Indiana into SE Lower Michigan.
Expectations are for convective initiation to occur in earnest in a
couple of additional regions of increasing CAPE gradient, one over
south-central Lower Michigan and the other closer to the surface
front over western Lower Michigan. The haphazard convective release
will likely complicate organization and evolution of resultant
clusters / line segments of storms.
- Excerpt from Prior Update discussion -
Rather vigorous convective release is still expected to occur along
in advance of a cold front this afternoon and evening (20z-03z).
Instability will build quickly early this afternoon across southern
Lower Michigan via insolation and differential thermal advection.
MLCAPE values exceeding 2 kJ/kg will be more than sufficient for
rapid updraft growth upon initiation. Kinematically, the background
deep shear will be lacking - with the exception of the lowest 500m,
where shear will be cautiously high. However, directional profile
may be adequately veered, preventing updrafts from leveraging
streamwise inflow - except for brief episodes of storm propagation
that surge south - posing a brief tornado risk during the anomalous
propagation.
The paltry deep shear will limit overall updraft width and result in
rather quick life cycles for each updraft. Overall the convection
will be loosely organized in a region of forced ascent along the
frontal zone. First generation cells will be the most capable at
generating severe hail with the undisturbed high density instability
in the 850-500mb layer. The lack of shear is not indicative of the
lack of momentum in the column - with 40+kts of environmental flow,
there will be adequate background momentum to present an evolving
damaging wind threat with DCAPE values exceeding 1.2 kJ/kg.
----
A couple of days of thermal troughing will follow tomorrow and
Thursday, depressing temps back toward average values. The overall
flow regime then gradually transitions in the North American middle
latitudes through the weekend into next week, with building heights
and responding temperatures. The region will remain close enough to
the swift flow aloft across southern Canada to allow shortwave
forcing to produce a chance for showers and storms Saturday.
Indications are that a weakness in the height field will filter
northward into the region toward the end of the forecast period,
producing another day or two of unsettled weather. Temperatures will
be above average through the weekend into early next week.
MARINE...
Small Craft Advisories remain in effect through late evening for all
nearshore waters as a strong upper level wave aids in the production
of 20-30 knot gusts. Still some lag this afternoon in developing an
over-water mixed layer, but expect stronger gusts to mix down soon.
A cold front will advance across the central Great Lakes this
evening triggering scattered showers and thunderstorms. Some may
become severe with both strong winds and large hail possible. A
cooler and drier airmass settles in with lighter WNW by Wednesday
with favorable marine conditions expected through Thursday.
HYDROLOGY...
Showers and thunderstorms are likely late this afternoon and
evening. Brief intense rainfall is expected with these storms.
Rainfall amounts approaching one inch are possible in locations
where a couple of rounds of rainfall are experienced. Since storms
will be moving at approximately 40 mph, intense rainfall should
remain short-lived, precluding any widespread flooding. Rather,
localized ponding and gathering in poor drainage areas can be
expected.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory until 10 PM EDT this evening for LHZ421-422-
441>443.
Lake St Clair...Small Craft Advisory until 10 PM EDT this evening for LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until 10 PM EDT this evening for LEZ444.
&&
AVIATION.....99
DISCUSSION...Mann
MARINE.......KK
HYDROLOGY....Mann
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Sep 14, 4:39 AM EDT, 15 hours 14 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Detroit/Pontiac MI 439 AM EDT Tue Sep 14 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-150830- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- 439 AM EDT Tue Sep 14 2021 This Hazardous Weather Outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Thunderstorms will increase in coverage and intensity during the late afternoon and evening hours as a cold front tracks through the region. Scattered severe thunderstorms will be capable of producing wind gusts to 60 mph and hail to one inch in diameter. In addition, an isolated tornado will be possible. Widespread heavy rainfall is not expected, but locally higher rainfall amounts in excess of one inch will occur within areas that witness intense thunderstorms or multiple rounds of rain. This could lead to some urban and poor drainage flooding. Severe thunderstorms are most likely between 4 pm and 10 pm. Individual storms will track to the east-northeast at 40 to 45 mph, while the entire line sags southeastward along the front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be need during the late afternoon and evening hours. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-150830- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 439 AM EDT Tue Sep 14 2021 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Huron, and Lake St Clair. .DAY ONE...Today and Tonight Thunderstorms will increase in coverage and intensity during the late afternoon and evening hours as a cold front tracks through the region. Scattered severe thunderstorms will be capable of producing wind gusts to 50 knots and hail to one inch in diameter. In addition, an isolated tornado will be possible. Severe thunderstorms are most likely between 4 pm and 10 pm. Individual storms will track to the east-northeast at 35 to 40 mph, while the entire line sags southeastward along the front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be need during the late afternoon and evening hours.
In the hours before
Special weather statement, Sep 14, 7:01 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
701 PM EDT Tue Sep 14 2021
MIZ069-142345-
Oakland MI-
701 PM EDT Tue Sep 14 2021
...A strong thunderstorm will impact portions of Oakland County
through 745 PM EDT...
At 700 PM EDT, Doppler radar was tracking the leading edge of a
strong cluster of thunderstorms near Milford, moving northeast at 30
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Clarkston around 725 PM EDT.
Pontiac around 735 PM EDT.
Oxford around 740 PM EDT.
Other locations impacted by this storm include Franklin, Keego
Harbor, Waterford, Orchard Lake, Holly State Recreation Area,
Commerce, Rose Center, Auburn Hills, Lake Angelus and White Lake.
People attending DTE Energy Music Theatre should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4248 8367 4287 8368 4288 8311 4264 8309
4254 8309
TIME...MOT...LOC 2300Z 246DEG 26KT 4265 8361
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RBPSpecial weather statement, Sep 14, 7:04 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
704 PM EDT Tue Sep 14 2021
MIZ082-142345-
Lenawee MI-
704 PM EDT Tue Sep 14 2021
...Strong thunderstorms will impact portions of Lenawee County
through 745 PM EDT...
At 704 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Addison to 7 miles west of Hudson to 8
miles east of Fremont. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Addison and Cement City around 710 PM EDT.
Hudson around 715 PM EDT.
Onsted around 720 PM EDT.
Clayton around 725 PM EDT.
Adrian, Tecumseh, Morenci and Britton around 745 PM EDT.
Other locations impacted by these storms include Seneca, Manitou
Beach-Devils Lake, Macon, Lime Creek, Munson, Ogden Center,
Canandaigua, Ridgeway, Palmyra and Tipton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4207 8436 4208 8377 4190 8377 4172 8398
4171 8436
TIME...MOT...LOC 2304Z 268DEG 31KT 4201 8439 4189 8448 4170 8477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RBPLocal storm report, Sep 14, 7:26 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
726 PM EDT TUE SEP 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM MARINE TSTM WIND 5 E CROSWELL 43.27N 82.52W
09/14/2021 M41.00 MPH LHZ443 MI MESONET
36 KNOT GUST VIA LEXINGTON HARBOR WEATHER FLOW STATION
82192.
&&
KKSpecial weather statement, Sep 14, 7:31 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
731 PM EDT Tue Sep 14 2021
MIZ061-062-150015-
Genesee MI-Lapeer MI-
731 PM EDT Tue Sep 14 2021
...Strong thunderstorms will impact portions of Lapeer and central
Genesee Counties through 815 PM EDT...
At 730 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gaines to Goodrich to near Metamora. Movement
was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Goodrich and Metamora around 735 PM EDT.
Hadley around 740 PM EDT.
Dryden around 750 PM EDT.
Lapeer, Imlay City and Lum around 800 PM EDT.
Flint and Beecher around 805 PM EDT.
Burton and Crossroads Village around 810 PM EDT.
Davison, North Branch and Otisville around 815 PM EDT.
Other locations impacted by these storms include Atlas, Goodland
Township, Burnside, Attica, Rankin, Elba, Kings Mill, Thornville and
Genesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4289 8301 4289 8358 4285 8393 4293 8393
4322 8350 4326 8304 4318 8299
TIME...MOT...LOC 2330Z 228DEG 27KT 4288 8392 4294 8353 4292 8334
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RBPSpecial weather statement, Sep 14, 7:37 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
737 PM EDT Tue Sep 14 2021
MIZ075-150030-
Washtenaw MI-
737 PM EDT Tue Sep 14 2021
...A strong thunderstorm will impact portions of southern Washtenaw
County through 830 PM EDT...
At 736 PM EDT, Doppler radar was tracking a strong thunderstorm over
Manchester, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Saline around 755 PM EDT.
Milan around 800 PM EDT.
Ypsilanti and Willis around 810 PM EDT.
Other locations impacted by this storm include Bridgewater,
Pittsfield Township, Pleasant Lake and Whittaker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern Michigan.
&&
LAT...LON 4232 8355 4209 8354 4207 8413 4221 8413
TIME...MOT...LOC 2336Z 257DEG 40KT 4211 8404
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RBPLocal storm report, Sep 14, 7:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
738 PM EDT TUE SEP 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL N HOWELL 42.61N 83.94W
09/14/2021 M1.25 INCH LIVINGSTON MI PUBLIC
PHOTOS SUBMITTED VIA SOCIAL MEDIA OF MULTIPLE HALF DOLLAR
SIZED HAILSTONES.SOME JUST SHY OF WALNUT SIZED.
&&
KKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:11 PM EDT | Special Weather Statement | DTX | Sanilac | 64 min |
| Sep 13, 8:29 PM EDT | Special Weather Statement | DTX | Huron | 31 min |
| Sep 14, 2:40 PM EDT | Special Weather Statement | DTX | Oakland | 50 min |
| Sep 14, 2:42 PM EDT | Special Weather Statement | DTX | Lenawee | 48 min |
| Sep 14, 2:52 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe, Washtenaw | 53 min |
| Sep 14, 3:25 PM EDT | Special Weather Statement | DTX | Oakland | 35 min |
| Sep 14, 3:41 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Oakland | 24 min |
| Sep 14, 3:46 PM EDT | Special Weather Statement | DTX | Washtenaw | 44 min |
| Sep 14, 3:54 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 49 min |
| Sep 14, 4:03 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Oakland, Washtenaw | 24 min |
| Sep 14, 4:04 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 35 min |
| Sep 14, 4:05 PM EDT | Special Marine Warning | DTX | 55 min | |
| Sep 14, 4:11 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Oakland, Wayne | 36 min |
| Sep 14, 4:12 PM EDT | Special Marine Warning | DTX | 45 min | |
| Sep 14, 4:19 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Tuscola | 56 min |
| Sep 14, 5:08 PM EDT | Special Marine Warning | DTX | 115 min | |
| Sep 14, 5:41 PM EDT | Special Weather Statement | DTX | Sanilac | 49 min |
| Sep 14, 5:43 PM EDT | Special Weather Statement | DTX | Livingston | 47 min |
| Sep 14, 5:49 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 41 min |
| Sep 14, 5:58 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 43 min |
| Sep 14, 6:01 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 59 min |
| Sep 14, 6:04 PM EDT | Special Marine Warning | DTX | 86 min | |
| Sep 14, 6:20 PM EDT | Special Weather Statement | DTX | Washtenaw | 25 min |
| Sep 14, 6:50 PM EDT | Special Weather Statement | DTX | Livingston | 25 min |
| Sep 14, 6:53 PM EDT | Special Weather Statement | DTX | Saint Clair | 52 min |
| Sep 14, 7:01 PM EDT | Special Weather Statement | DTX | Oakland | 44 min |
| Sep 14, 7:04 PM EDT | Special Weather Statement | DTX | Lenawee | 41 min |
| Sep 14, 7:25 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 80 min |
| Sep 14, 7:31 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer | 44 min |
| Sep 14, 7:37 PM EDT | Special Weather Statement | DTX | Washtenaw | 53 min |
| Sep 14, 7:46 PM EDT | Special Marine Warning | DTX | 89 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.